# SDR USAASB98092

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- Engine: Ge CFM563B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157040
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IND - FL 1588 - DURING CRUISE, CREW NOTICED THE NR 1 ENGINE OIL QUANTITY HAD DECREASED FROM 4 GALLONS TO 1-3/4 GALLONS DURING FLIGHT.  THE ONLY INDICATION THE CREW HAD WAS LOW OIL QUANTITY.  FLIGHT DIVERTED TO IND DUE TO OIL LOSS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND THE ENGINE WAS NOT SHUT DOWN.  MAINTENANCE FOUND A DAMAGED SEAL AT THE CSD/GEARBOX SPLINE ON THE NR 1 ENGINE.  REPLACED SEAL PER MM 72-60-00.  SERVICED ENGINE OIL AND PERFORMED ENGINE GROUND RUN AT HIGH POWER SETTINGS.  NO LEAKS NOTED.  (X)
